You are here

Lajkó Károly

Lajkó Károly

Lajkó Károly
Name: Lajkó Károly
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
33
Publications in DEA:
27
OA:
5
Date range:
1974-2016
2016
  1. Glavosits, T., Lajkó, K.: Pexiderization of some logarithmic functional equations.
    Publ. Math. Debr. 89 (3), 355-364, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2015
  1. Lajkó, K., Mészáros, F.: Special cases of the generalized Hosszú equation on interval.
    Aequ. Math. 89 (1), 71-81, 2015.
    Journal metrics:
    Q2 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
2013
  1. Lajkó, K., Mészáros, F., Pap, G.: Characterization of bivariate distributions with conditionals of the same type.
    Annales Univ. Sci. Budapest., Sect. Comp. 41 73-84, 2013.
2012
  1. Lajkó, K., Mészáros, F.: Multiplicative type functional equations arising from characterization problems.
    Aequ. Math. 83 (3), 199-208, 2012.
    Journal metrics:
    Q3 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Járai, A., Lajkó, K., Mészáros, F.: On measurable functions satisfying multiplicative type functional equations almost everywhere.
    In: Inequalities and Applications 2010. Ed.: Catherine Bandle, Attila Gilányi, László Losonczi, Michael Plum, Birkhäuser, Basel, 241-253, 2012. ISBN: 9783034802482
2011
  1. Mészáros, F., Lajkó, K.: Functional equations and characterization problems.
    VDM Verlag Dr. Müller, Saarbrücken, 107 p., 2011. ISBN: 9783639309140
2009
  1. Lajkó, K., Mészáros, F.: Functional equations arisen from the characterization of beta distributions.
    Aequ. Math. 78 (1-2), 87-99, 2009.
    Journal metrics:
    Q1 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
  2. Lajkó, K., Maksa, G., Mészáros, F.: On a generalized Hosszú functional equation.
    Publ. Math. Debrecen. 74 (1-2), 101-106, 2009.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Lajkó, K., Mészáros, F.: Some new functional equations connected with characterization problems.
    Acta Math. Acad. Paedagog. Nyíregyh. 25 (2), 221-239, 2009.
    Journal metrics:
    Q3 Education
    Q4 Mathematics (miscellaneous)
2008
  1. Nyakóné Juhász, K., Kósa, M., Pánovics, J., Lajkó, K.: Öt éves múlt a TMCS.
    In: Informatika a felsőoktatásban 2008 : konferencia kiadvány : Debrecen, 2008 augusztus 27-29. : Előadás-összefoglalók és teljes előadást tartalmazó CD-melléklet [elektronikus dokumentum]. Szerk.: Pethő Attila, Herdon Miklós, Debreceni Egyetem TEK Informatikai Kar, Debrecen, [6 ], 2008.
2007
  1. Daróczy, Z., Lajkó, K., Lovas, R., Maksa, G., Páles, Z.: Functional equations involving means.
    Acta Math. Hung. 116 (1-2), 79-87, 2007.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Ádám, Z., Lajkó, K.: Further sequenced problems for functional equations.
    In: Matematika v skole dnes a zajtra : zborník 8. rocníka konferencie s medzinárodnou úcastou / Guncaga Jan, Pedagogická fakulta Katolícka univerzita v Ruzomberku, Ruzomberok, 58-49, 2007. ISBN: 9788080842628
  3. Ádám, Z., Lajkó, K., Maksa, G., Mészáros, F.: Two functional equations on group.
    Ann. Math. Sil. 21 7-13, 2007.
2006
  1. Ádám, Z., Lajkó, K., Maksa, G., Mészáros, F.: Sequenced problems for functional equations.
    Teach. Math. Comput. Sci. 4 (1), 179-192, 2006.
2005
  1. Glavosits, T., Lajkó, K.: The general solution of a functional equation related to the characterizations of bivariate distributions.
    Aequ. Math. 70 (1-2), 88-100, 2005.
    Journal metrics:
    Q3 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
    Q3 Mathematics (miscellaneous)
2002
  1. Lajkó, K., Páles, Z.: On a Mikusinski-Jensen functional equation.
    In: Functional Equations : Results and Advances. Ed.: Zoltán Daróczy, Zsolt Páles, Springer, Boston, 81-87, 2002, (Advances in Mathematics ; 3) ISBN: 9781441952103
2000
  1. Girgensohn, R., Lajkó, K.: A functional equation of Davison and its generalization.
    Aequ. Math. 60 (3), 219-224, 2000.
    Journal metrics:
    Q3 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q3 Mathematics (miscellaneous)
1999
1998
  1. Lajkó, K.: Analízis I..
    KLTE Matematikai és Informatikai Intézet, Debrecen, 108 p., 1998.
1997
  1. Lajkó, K.: On the Mikusinski-Jensen functional equation.
    Aequ. Math. 53 (1-2), 172-173, 1997.
1995
  1. Lajkó, K.: 8. Remark: (to the talk of Maciej Sablik).
    Aequ. Math. 49 (1), 186-187, 1995.
Show all
updated: 2024-07-21, 02:09

SCImago quartiles of
scientific journal articles

Number of scientific articles: 20
Q1 2 (10%)
Q2 3 (15%)
Q3 4 (20%)
N/A 11 (55%)
-
OK

SCImago subject areas and categories

Mathematics (9)
Mathematics (miscellaneous) (9)
Applied Mathematics (5)
Discrete Mathematics and Combinatorics (5)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart